Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 137801, 6 pages
http://dx.doi.org/10.1155/2014/137801
Research Article

The Extended Multiple -Expansion Method and Its Application to the Caudrey-Dodd-Gibbon Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661199, China

Received 4 March 2014; Revised 13 May 2014; Accepted 22 May 2014; Published 11 June 2014

Academic Editor: Chaudry Masood Khalique

Copyright © 2014 Huizhang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huizhang Yang, Wei Li, and Biyu Yang, “The Extended Multiple -Expansion Method and Its Application to the Caudrey-Dodd-Gibbon Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 137801, 6 pages, 2014. doi:10.1155/2014/137801